zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Centralizers of Anosov diffeomorphisms on tori. (English) Zbl 0675.58029
For a diffeomorphism f on a smooth compact connected manifold M we say that f has a trivial centralizer, if the only diffeomorphisms on M commuting with f have the form $f\sp m$, $m\in {\bbfZ}$. The authors prove that for an open and dense subset of Anosov diffeomorphisms of the n-dimensional torus the centralizer is trivial. In a previous paper the authors [ibid. 22, No.1, 81-98 (1989)] consider sets of diffeomorphisms with trivial centralizers on arbitrary compact connected manifolds.
Reviewer: L.N.Stoyanov

37D99Dynamical systems with hyperbolic behavior
Full Text: Numdam EuDML
[1] N. KOPELL , Commuting Diffeomorphisms, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970 , pp. 165-184). MR 42 #5285 | Zbl 0225.57020 · Zbl 0225.57020
[2] R. MAÑ;É , A Proof of the C1-Stability Conjecture (Publ. Math. I.H.E.S., Vol. 66, 1988 ). Numdam | Zbl 0678.58022 · Zbl 0678.58022 · doi:10.1007/BF02698931 · numdam:PMIHES_1987__66__161_0
[3] J. PALIS and J. C. YOCCOZ , Rigidity of Centralizers of Diffeomorphisms (Ann. Sci. de l’E.N.S., this volume). Numdam | Zbl 0709.58022 · Zbl 0709.58022 · numdam:ASENS_1989_4_22_1_81_0 · eudml:82248
[4] J. ROBBIN , A Structural Stability Theorem (Annals of Math., Vol. 94, 1971 , pp. 447-493). MR 44 #4783 | Zbl 0224.58005 · Zbl 0224.58005 · doi:10.2307/1970766
[5] P. SAD , Centralizers of Vector Fields (Topology, Vol. 18, 1979 , pp. 97-104). MR 81c:58053 | Zbl 0415.58016 · Zbl 0415.58016 · doi:10.1016/0040-9383(79)90027-2